Accessibility navigation


Beckett and the laws of habit

Maude, U. (2011) Beckett and the laws of habit. Modernism/Modernity , 18 (4). pp. 1-9. ISSN 1080-6601

Full text not archived in this repository.

Official URL: http://www.press.jhu.edu/journals/modernism_modern...


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > Beckett studies
Faculty of Arts, Humanities and Social Science > School of Literature and Languages > English Literature
ID Code:26339
Publisher:John Hopkins University Press

Centaur Editors: Update this record

Page navigation